# SDR ASAA2022041237978

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,119 hours, 8,865 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT BOTH FMC'S WENT BLANK. THEY WERE OFF APROX 30 SEC AND RETURNED ON TO THE MENU PAGE WITH FMC MISSING ON BOTH SIDES. APROX 30 SECONDS AFTER THAT THE FMC PROMPT RETURNED ON BOTH SIDES. AUTOPILOT, AUTOTHROTTLES NEVER DIS-ENGAGED. GROUNDED - YES. FFR SHOWED LEFT FMC LOGGED PRES POS LAT RATE, FAULT NO LONGER PRESENT. RIGHT FMC HAD NO FAULTS. ACCOMP B737-900 FIM 34-61 TASK 836 AND OPS CK PER B737-900 AMM 34-61-00. GND VERIFICATION SUCCESSFUL. SYS OPS CKS NML.
